# SDR AWXA200600265

- Difficulty date: January 17, 2006
- Submitted: February 14, 2006
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- Aircraft time: 61,488 hours, 42,783 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Frame
- Part number: 6969854
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C19 CHECK DISCOVERED THE R1 DOOR, LOWER AFT INNER CHORD REINFORCEMENT FRAME CRACKED, .5 INCHES, AT BS 300 TO BS 328, WL 208 AND BL 58R.  MAINTENANCE REMOVED CRACKED REINFORCEMENT FRAME AND FABRICATED REPLACEMENT PART IAW BOEING 737-300 SRM 51-40-02-0G AND DWG 69-69854.  INSTALLED FABRICATED REPAIR PARTS AT R1 DOOR LOWER AFT INNER CHORD BS 300 TO BS 328, WL 208 AND BL 58R IAW BOEING 737-300 SRM 51-40-02-0G.
